Pacific Journal of Mathematics

A constructive proof of Sard's theorem.

Yuen-kwok Chan

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 291-301.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971067

Mathematical Reviews number (MathSciNet)
MR0276988

Zentralblatt MATH identifier
0209.36502

Subjects
Primary: 57.20
Secondary: 02.00

Citation

Chan, Yuen-kwok. A constructive proof of Sard's theorem. Pacific J. Math. 36 (1971), no. 2, 291--301. https://projecteuclid.org/euclid.pjm/1102971067


Export citation

References

  • [1] E. Bishop, Foundations of Constructive Analysis,McGraw Hill, Inc., New Yorkr 1967.
  • [2] J. Milnor, Topology from the DifferentialViewpoint, University Press of Virginia, Charlottesville, 1965.
  • [3] L. S. Pontryagin, Smooth manifoldsand theirapplicationsin homotopytheory, Amer. Math. Soc. Translations (2) 11 (1959), 1-114; translated from Trudy Inst. Steklov 45 (1955).
  • [4] A. Sard, The measure of the critical points of differentiatemaps,Bull. Amer. Math. Soc. 48 (1942), 883-890.
  • [5] A. Ya. Dubovickii, On differentiatemappingsof an n-dimensionalcube into a k-dimensionalcube, Mat. Sbornik N.S. (74) 32 (1953), 443-464 (in Russian).